Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 25, 20244 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 25, 2024, 11:59 AM EDT for 4 counties in Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2024, 11:59 AM EDT (15:59 UTC)
Expired
Jun 25, 2024, 12:45 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, OH, Logan County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 12:02 PM EDTHAIL 0.72 N West Liberty, OH
Jun 25, 12:05 PM EDTHAIL 0.883 Nne West Liberty, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

485 
WUUS51 KILN 251559
SVRILN
OHC021-091-097-159-251645-
/O.NEW.KILN.SV.W.0113.240625T1559Z-240625T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1159 AM EDT Tue Jun 25 2024

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Champaign County in west central Ohio...
  Southeastern Logan County in west central Ohio...
  Southern Union County in central Ohio...
  North central Madison County in central Ohio...

* Until 1245 PM EDT.

* At 1159 AM EDT, a severe thunderstorm was located over
  Bellefontaine, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Marysville, Bellefontaine, Urbana, West Liberty, Mechanicsburg,
  North Lewisburg, De Graff, Milford Center, Woodstock, Unionville
  Center, Valley Hi, Zanesfield, Mutual, Cable, Raymond, New
  Jerusalem, Rosedale, State Route 4 at State Route 161, Pottersburg,
  and Kennard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4025 8325 4024 8325 4023 8320 3997 8348
      3999 8352 4001 8351 4001 8355 4002 8357
      4027 8398 4047 8372
TIME...MOT...LOC 1559Z 299DEG 30KT 4033 8374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
746 
WWUS51 KILN 251615
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1215 PM EDT Tue Jun 25 2024

OHC021-091-097-159-251645-
/O.CON.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Logan OH-Union OH-Madison OH-
1215 PM EDT Tue Jun 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR EASTERN CHAMPAIGN AND SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL
OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL
OHIO...

At 1215 PM EDT, a severe thunderstorm was located near North
Lewisburg, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Marysville, Urbana, West Liberty, Mechanicsburg, North Lewisburg,
Milford Center, Woodstock, Unionville Center, Valley Hi, Mutual,
Cable, Raymond, Pickrelltown, Lippincott, Rosedale, Middleburg, State
Route 4 at State Route 161, Mingo, Pottersburg, and Watkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4025 8325 4024 8325 4023 8320 3997 8348
      3999 8352 4001 8351 4001 8355 4002 8357
      4021 8389 4039 8355
TIME...MOT...LOC 1615Z 303DEG 29KT 4024 8362 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
764 
WWUS51 KILN 251628
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1228 PM EDT Tue Jun 25 2024

OHC091-251637-
/O.CAN.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Logan OH-
1228 PM EDT Tue Jun 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
      4001 8351 4001 8355 4014 8376 4023 8359
      4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1627Z 303DEG 29KT 4018 8351 

$$

OHC021-097-159-251645-
/O.CON.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Union OH-Madison OH-
1228 PM EDT Tue Jun 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...SOUTHERN UNION
AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL OHIO...

At 1227 PM EDT, a severe thunderstorm was located near North
Lewisburg, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Marysville, Urbana, Mechanicsburg, North Lewisburg, Milford Center,
Woodstock, Unionville Center, Mutual, Cable, Rosedale, State Route 4
at State Route 161, Watkins, Chuckery, and New Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
      4001 8351 4001 8355 4014 8376 4023 8359
      4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1627Z 303DEG 29KT 4018 8351 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
128 
WWUS51 KILN 251638
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1238 PM EDT Tue Jun 25 2024

OHC021-097-159-251648-
/O.EXP.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Union OH-Madison OH-
1238 PM EDT Tue Jun 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES
IN CENTRAL OHIO WILL EXPIRE AT 1245 PM EDT...

The storm which prompted the warning has weakened below severe limits
and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

&&

LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
      4001 8351 4001 8355 4014 8376 4023 8359
      4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1638Z 299DEG 30KT 4014 8342 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:35 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 25, 10:35 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1035 AM EDT Tue Jun 25 2024

.SYNOPSIS...
An unsettled pattern, with several chances for showers and
storms, will persist through Wednesday before drier conditions
briefly return for Thursday and Friday. However, rain and storm
chances return once again on Saturday, with drier conditions
favored for Sunday into early next week. Near to above normal
temperatures are expected for the foreseeable future.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS pushing south across northern Indiana and northern Ohio this
morning has shown some signs of weakening over the last couple
of hours along at least its eastern edge. This is due in part
to an outflow boundary pushing out ahead of the convection as
well as the fact that it is moving into a relatively stable
airmass. We do expect this weakening trend to continue over the
next few hours as it progress south into northern portions of
our area.

A lot of uncertainty then remains for how things will progress
as we head through this afternoon and into this evening. Better
instability is forecast to advect eastward into our area through
this afternoon but this will be complicated by the potential
for some debris cloudiness overspreading our area from the north
from the morning MCS. Meanwhile, the remnant outflow boundary
will also be pushing south into our area through the afternoon
hours. This will likely lead to a decent temperature gradient
with highs ranging from the mid 80s north to the low to
possibly mid 90s across our far south.

The 12Z CAMs are fairly sparse with redevelopment later this
afternoon and into this evening. However, there is some
concern that this may be underdone with the remnant boundary
pushing south into the destabilizing airmass. Think the best
chance for redevelopment would be for areas along and west of
I-75/south of I-70 where the potential will exist for some better
instability later this afternoon/evening, as the 12Z NSSL WRF
may be suggesting. If storms do redevelop later this
afternoon/evening, high dcapes in excess of 1000 J/KG would
lead to mainly a damaging wind threat. Locally heavy rainfall
would also be possible given the high PWs.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The fcst for this evening through Wednesday following the
expectation for daytime convection becomes even muddier,
unfortunately. It seems plausible, given the latest data, that
there will be a several hour lull in pcpn locally following the
afternoon/early evening storms. This lull should stretch past
midnight into the middle of the night before additional loosely-
organized activity moves back in from the W by/after 06z-09z.
The storms tonight are likely to be much more disorganized and
not pose such a potential for strong/severe activity. However,
any of this activity will bring with it the potential for some
lightning and very heavy downpours/localized ponding of water.

Coverage of SHRA/TSRA should be on the increase toward daybreak
and beyond, but there are quite a few uncertainties in how
things will unfold on Wednesday in terms of a hazardous-weather
perspective.

There is likely to be better forcing moving E through the
region Wednesday morning through the daytime, potentially too
much so. In fact, in an uncapped environment, the focus for any
organized storms appears rather nebulous (except along the SE-
moving front very late in the day), potentially leading to a
somewhat "grungy" environment characterized by poor LL (and
midlevel) lapse rates. This would suggest that storms/updrafts
may struggle to become particularly intense, with much more in
the way of widespread storms, with only a few becoming strong to
severe briefly. There will be slightly better LL and deep-
layer flow fields to work with Wednesday, but the poor deep-
layer lapse rates and slightly less unstable environment cast
some doubt onto the coverage of /severe/ storms.

Rainfall through the period will be highly-variable, both in
time and space, but would expect that some spots will pick up
1-2 inches between now and Wednesday evening, especially with
the anomalously-high PWATs expected region-wide for the daytime
Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The frontal boundary will be moving through the CWA at the start of
the extended period and any lingering showers/storms will be moving
southeast out of the region.

Post frontal air on Thursday indicates high temperatures in the low
80s with dew points in the lower 60s... will feel much drier than
previous days. Weak ridging and surface high pressure take over and
we'll have mostly sunny skies with some CAA cu. Overnight lows in
the upper 50s/ low 60s as we head into Friday.

Friday we see yet another disturbance on the horizon and return
southerly flow helps pump warm, moist air back into the region. Mid
and upper level clouds increase and highs reach back into the upper
80s. Precip from this system looks to move into the region sometime
Friday into Saturday as the warm associated with this disturbance
lifts through the area. This keeps temperatures on the warmer side,
with highs in the upper 80s/ low 90s for Friday and Saturday. As of
right now, the cold front looks to push through Saturday sometime
and given the amount of moisture pumped up/ robust looking nature of
the parent low pressure, wouldn't be surprised to see some stronger
storms move through, but time will tell.

Ridging and high pressure move into the region on the backside of
this system and Sunday we dry out again. Temperatures cool slightly
in the post cold-frontal air and highs reach the mid 80s. The high
looks to remain in control for at least another few days, so
anticipating dry conditions for the start of the working week.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Some mid/high clouds, courtesy of convective debris blowoff
upstream, are filtering in from the W, with thickening cloud
cover expected through early afternoon.

For the daytime, there continues to be quite a bit of
uncertainty in how things will unfold, especially when
attempting to focus on one specific location through time. More
specifically, there remain some uncertainties in both timing
and structural integrity of this axis of SHRA/TSRA which will
quickly move into the local area by early afternoon, especially
as the environment will be increasingly unfavorable for
maintenance of stronger/severe storms with further E/SE extent.
That being said, do think there will be a broken linear feature
that eventually migrates to the S through the local area
mid/late afternoon (17z-23z), bringing with it some SHRA/TSRA
and some gusty wind potential (as the storms will be outflow
dominant). But pinpointing impacts at one location through the
daytime will be somewhat challenging. The activity should weaken
with SE extent, with the best
organization/maintenance/intensity favored for KCVG/KLUK where
the better instby will be positioned by late day. Of course,
abrupt reductions in both VSBYs and CIGs and wind
speed/direction will be favored in the strongest activity.

After 00z, there may be a brief lull that evolves locally
before additional clusters/loosely-organized SHRA/TSRA move back
into the local area between 06z-12z Wednesday. Light southerly
winds will increase to 12-15kts as they go more out of the SW
by/past 15z, eventually subsiding toward the end of the period
as light (generally 5kts or less) southerly flow resumes.

OUTLOOK...Thunderstorms possible Wednesday and again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC
NEAR TERM...JGL
SHORT TERM...KC
LONG TERM...CA
AVIATION...KC
Hazardous weather outlook, Jun 25, 3:45 AM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
345 AM EDT Tue Jun 25 2024

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>046-
051>056-060>065-070>072-077>080-260900-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-Miami-Champaign-
Clark-Madison-Licking-Preble-Montgomery-Greene-Pickaway-Fairfield-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
345 AM EDT Tue Jun 25 2024

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Scattered storms are expected this afternoon through early evening.
Some of these storms may produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered storms are expected again during the day Wednesday. A few
of these storms may be strong to severe, with locally gusty to
damaging winds and heavy rain being the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through early evening.

KYZ098>100-OHZ073-074-081-082-088-260900-
Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto-
345 AM EDT Tue Jun 25 2024

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio and south central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered storms are expected during the day Wednesday. A few of
these storms may be strong to severe, with locally gusty to damaging
winds and heavy rain being the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 25, 11:34 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1134 AM EDT Tue Jun 25 2024

OHZ026-035-043-044-251600-
Logan OH-Auglaize OH-Shelby OH-Hardin OH-
1134 AM EDT Tue Jun 25 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
SHELBY...LOGAN...EAST CENTRAL AUGLAIZE AND SOUTHWESTERN HARDIN
COUNTIES THROUGH NOON EDT...

At 1133 AM EDT, a strong thunderstorm was located over Lakeview,
moving southeast at 25 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Bellefontaine, West Liberty, Jackson Center, Russells Point,
Lakeview, Belle Center, Chippewa Park, Northwood, Roundhead,
Rushsylvania, Huntsville, Valley Hi, Zanesfield, New Jerusalem,
Pickrelltown, Mcmorran, New Hampshire, Big Springs, Bloom Center, and
Lewistown.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4048 8352 4043 8353 4024 8371 4024 8374
      4044 8409 4061 8391
TIME...MOT...LOC 1533Z 299DEG 22KT 4048 8392

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
Special weather statement, Jun 25, 11:38 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1138 AM EDT Tue Jun 25 2024

OHZ043-044-051-052-251615-
Champaign OH-Logan OH-Shelby OH-Miami OH-
1138 AM EDT Tue Jun 25 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SHELBY...
NORTHWESTERN CHAMPAIGN...SOUTHWESTERN LOGAN AND NORTHEASTERN MIAMI
COUNTIES THROUGH 1215 PM EDT...

At 1137 AM EDT, a strong thunderstorm was located near Anna, moving
southeast at 30 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sidney, St. Paris, West Liberty, Anna, Jackson Center, De Graff,
Quincy, Port Jefferson, Montra, Logansville, Rosewood, Carysville,
Ballou, Plattsville, Maplewood, Springhills, Millerstown, Kiser Lake
State Park, Swanders, and Pemberton.

This includes I-75 in Ohio between mile markers 92 and 101.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4038 8425 4045 8407 4023 8373 4009 8405
TIME...MOT...LOC 1537Z 299DEG 26KT 4038 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
Special weather statement, Jun 25, 11:55 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1155 AM EDT Tue Jun 25 2024

OHZ044-045-052>054-251630-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-
1155 AM EDT Tue Jun 25 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SHELBY...
CHAMPAIGN...LOGAN AND NORTHEASTERN CLARK COUNTIES IN WEST CENTRAL
OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL
OHIO THROUGH 1230 PM EDT...

At 1154 AM EDT, a strong thunderstorm was located over Bellefontaine,
moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Marysville, Bellefontaine, Urbana, West Liberty, Mechanicsburg, North
Lewisburg, De Graff, Milford Center, Quincy, Huntsville, Woodstock,
Catawba, Valley Hi, Zanesfield, Mutual, Cable, Raymond, New
Jerusalem, Rosedale, and State Route 4 at State Route 161.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4027 8325 4024 8325 4024 8322 3997 8361
      4029 8401 4032 8401 4033 8400 4047 8376
TIME...MOT...LOC 1554Z 298DEG 29KT 4036 8379

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:34 AM EDTSpecial Weather StatementILNLogan26 min
Jun 25, 11:38 AM EDTSpecial Weather StatementILNShelby37 min
Jun 25, 11:55 AM EDTSpecial Weather StatementILNChampaign, Logan, Union35 min
Jun 25, 1:52 PM EDTSpecial Weather StatementILNRoss23 min
Jun 25, 2:16 PM EDTSpecial Weather StatementILNPike14 min
Jun 25, 2:33 PM EDTSpecial Weather StatementILNPike12 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.